Ok I have been on BC pill for almost 2 months now. I have also been extremely awful at remembering to take it when I am supposed to. Last month I believe I only missed 1 pill in the second week of the pack. Seemed to get a normal period during the placebo. This month I have missed 3. I ended up doubling up on one of them some basically missed 2 pills all together. I have been sexually active. Sorry if TMI but usually we start without protection and then use before he climaxes, sometimes however we use the withdrawal method.
Last week I started getting alot of vaginal (lotiony) discharge and had a elevated temp of 99.5. This past weekend I stated spotting nothing crazy barely there. It was a brownish color. It went away but this whole week I have been winded, extremely tired, yawning way to much, bloated, slight slight headaches off and on, some feeling of weakness towards late afternoons, backaches. The spotting came back again yesterday for a brief time but hasnt happened again and the normal discharge seems to be quite frequent. I started thinking I was preggo last week (as I have been before) but the test was neg (maybe too early) I am due to get a period in about 5 -6 days.
I'm unsure if this is early signs of pregnancy, maybe implantation bleeding that's causing the spotting and dull cramps along with all the other symptoms? Maybe it's breakthrough bleeding from the pill? Or does anyone know what else it could be?
Hello and hope you are doing well.
A person who has just started the pills may bleed between periods because of the hormone disruption and your body getting used to the pill. Forgetting the pills can also cause irregular bleeding. Sexually transmitted infections, other gynecological illnesses or cancer may also cause bleeding. Spotting can occur in pregnancy due to implantation and the cervix is more prone to bleeding during this time you may need testing of your blood or urine for HCG to confirm or disprove pregnancy. If pregnancy test is negative you may need Pap smear and pelvic ultrasound to determine the cause of your symptoms. Treatment will depend on the cause. Hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.